# SDR CA100812009

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 10,716 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 17001356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N01 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND LOOSE SCREWS (UNDERTORQUED) IN THE FOLLOWING LOCATIONS:   LT: 3,7,13,46,48,50,52,54,56,60,64,68,72,74,76,78,80.  REPEAT FINDINGS. (SEE PREVIOUS SDRS 2010072219001, 20100722003, 20100812005, 20100812006, 20100812007, 20100812008)
